# SDR AUS20020304

- Difficulty date: March 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 257T4120
- Condition: Stiff
- Location: Mlg Steering
- Component: Landing Gear St
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS TILLER GEARBOX STIFF IN OPERATION.
